# SDR DL757030941

- Difficulty date: October 20, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 45,324 hours, 22,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED NEAR FS 1701 BETWEEN STRINGERS 15R & 16R.  THE DENT WAS REMOVED WITH A 3 X 6.2 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 385710-14, REV A.
